# SDR USAA2011121900003

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 61,308 hours, 41,344 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS ONE FORWARD BULKHEAD EMERGENCY FLASHLIGHT STATUS LED IS NOT FLASHING.  MAINTENANCE REPLACED BATTERY PACK PER CMM 25-60-02.  OPERATIONAL CHECK AND STATUS INDICATOR NOW NORMAL.
